# SDR TRAX200600324

- Difficulty date: June 2, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 21,417 hours, 18,989 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SUPORT BRACKET  IB OF RBL 9 CRACKED AT FS 461.   REMOVED SUPPORT FITTING AT OTBD. SIDE OF RBL 9.0 AT STA. 461, DRILLED UP NEW FITTING AND STARTED INSTALLING FASTNERS, REMOVED ACCESS PANEL THRU PRESS. FLOOR FOR ACCESS OF AFT END HORZ. FASTNERS REF. SRM 51-42-21 6/5/06 20423.FINISHED INSTALLING FASTNERS ON O/B SIDEOF RBL 9.0 AT STA. 461, REINSTALLED ACCESS PANELS THRU PRESSURE FLOOR  IAW CRJ 200 SRM 51-42-21 06-06-06 JOB COMPLETED.   (CLOSED)
